Journal of Tropical Marine Science (JTMS) is a peer-reviewed international journal published by the Department of Marine Science Universitas Bangka Belitung which dedicated to published highest quality of research papers and reviews on all aspects of tropical marine such as oceanography, marine biology, marine conservation, marine culture, marine geology, marine instrumentation and etc.

Publication in JTMS is without charge; all published articles are available online through open access. Authors should refer to the Authors Guidelines for details on how to prepare their manuscript; submission is performed via the online submission system. 

Publish schedule for each year : April & October

e-ISSN: 2623-2235 ( 

Current Issue

Vol 7 No 1 (2024): Journal of Tropical Marine Science


View All Issues